# SDR ABXA20140604190

- Difficulty date: June 6, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140VB114
- Aircraft time: 54,136 hours, 39,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T191229
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE PANEL ATTACH PANEL AFT OF AUX TANK VENT IS HEAVILY CORRODED & CRACKED.  INSTALLED NEW PANEL SUPPORT BEAM IAW SRM 51-40-02. SB-30 350570 SDR INFO CORRODED L2, PN 113T1912-29, PART NAME BEAM, TE PANEL SUPPORT, SN N/A, STRINGER & WS LOCATION WS 1045 TO WS 1080.  ACFT WAS GNDED.
